# SDR 97UAL900697

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Shut Off Valve
- Part number: 2790598102
- Condition: Malfunctioned
- Location: Apu
- Part time: 14,678 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU AIR SHUTOFF VALVE WILL NOT GO TO CLOSED POSITION.  DEACTIVATED APU AIR BLEED SHUTOFF VALVE IN CLOSED POSITION.  *S/D*  REPLACED RELAYS K10280 AND K23 IN P37 PANEL WITH NO HELP.  REPLACED APU BLEED VALVE, CLEARED ECU AND DUCT PRESSURE WAS NORMAL.
